... me any information on this drug and is this happening to anyone of you.. Gloria
Almost all opioid medications can cause sweating. It is part of the histamine response. I take oxycodone and I sweat terribly. It can be very embarrassing to drip sweat, I know! Unfortunately it is part of the deal when you take opioids. You might try changing meds as some cause more sweating than others but they all cause sweating in those prone to that reaction.
- Nucynta Information for Consumers
- Nucynta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nucynta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jun 2011 • 1 answer
Posted 29 Nov 2011 • 1 answer
Posted 12 May 2015 • 2 answers
Posted 21 Dec 2015 • 0 answers
I underwent my third cervical spinal fusion in three years. I have taken Nucynta 50 mg. off and on,?
Posted 7 Jan 2016 • 1 answer